# SDR AMWA078615

- Difficulty date: July 25, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 20,756 hours, 32,651 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AUTO FEATHER CYCLED IN AND OUT OF FEATHER ON APPROACH INTO PIT. MAINTENANCE WAS CALLED AND RAN AIRCRAFT, FOUND RT P/L SWITCH INTERMITTENT. CLEANED AND RESEATED CONNECTION. GROUND RAN AIRCRAFT AGAIN, OPS CHECK NORMAL.
